# SDR 20000627SH009

- Difficulty date: April 27, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N47611
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770418
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 6390128
- Part serial: 1979
- Condition: Contaminated
- Part time: 7,264 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/N 63901-28 AND P/N 63901-70 HOSES (TT 7,264.3 HRS) CAUSED CONTAMINATION TO BE INJECTED INTO ORFICE FITTING OF NOSE GEAR ACTUATOR CAUSING NOSE TO NOT COME OUT OF WHEELWELL MAKING FOR A NOSE GEAR UP LANDING.  (X)
